Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Extra Strength Non-Aspirin, 20 Tablets - SmartTab EzRefill - SmartCompliance SmartTab ezRefill

More Views

Extra Strength Non-Aspirin, 20 Tablets - SmartTab EzRefill - SmartCompliance SmartTab ezRefill
$3.49
  • Buy 10 for $3.43 each and save 45%
  • Buy 24 for $3.17 each and save 50%
  • Buy 48 for $2.99 each and save 53%
  • Buy 96 for $2.64 each and save 58%
  • Buy 500 for $2.46 each and save 61%
Description

Details

Extra-Strength Non-Aspirin, 2 tablets per pkg/10 pkgs of 2 tablets Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Individually packaged for single use, packs come boxed and ready to snap into place in our Workplace and Food Service Cabinets. Each box includes a SmartTab® ezRefill indicator tab that alerts you when it's time to reorder. 6 packs Per Box.

The Smart Tab ez Refill System from First Aid Only & First Aid Exchange offers the unique benefit of giving you an easy way to reorder supplies at the right time.


Also part numbers: FAE-7008-R
SmartTab™ EzRefill / Smart Tab 7008

Product may vary from image

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 10 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs ( 10 x 2 = 20 tablets).
Additional Information

Additional Information

Discontinued No
Manufacturer Acme United Corporation
SKU FAE-7008
MPN 7008
UPC Code 092265070089
Comparable / Alternate SKUs B005HQGSMQ, 6XNC4, FAE-6105, Z6104
Actual Weight .06
Length (inches) 1.88
Height (inches) 2.38
Width / Depth (inches) 2
Case Length (inches) 8
Case Width (inches) 8
Case Quantity 24
Case Weight (lbs) 1.66
HAZMAT No
Product Condition New

Extra Strength Non-Aspirin, 20 Tablets - SmartTab EzRefill - SmartCompliance SmartTab ezRefill.

SKU:FAE-7008

  • Price:$3.49

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields